Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have single red, dry, flaky, patch of skin on top of foot. Fungus? What could be it?

I have a single red, dry, flaky, patch of skin on the top of my foot about the size of a dime not exactly between my toes but close. When I scratch it the skin there tears away easily leaving a raw exposed spot. I've had this spot for years but for some reason its aggravated right now. It doesn't look like athletes foot pictures that I've seen online. I would guess that its a fungus of some sort but I don't know for sure.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.
You are right.This could be ringworm infection. This usually is caused by fungi called as dermatophytes. The reason for aggravation could be exposure to moisture for long time, reasons being tight socks, shoes. Visit your doctor who will prescribe antifungal therapy. Please complete the course fully as there are chances of recurrences if inadequate therapy is given.

Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor